Sudafed PE Sinus + Allergy & Pain Relief 48 Tablets

General Information Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny nose. Provides comfort and allows rest. Get relief from allergy symptoms-including nasal congestion and sinus pressure. -Lactose Free -Gluten Free -Alcohol Free -Saccharin Sodium Free This medicine helps with: - Allergy and hay fever symptoms. - Sinus pain & headache relief. - Blocked or runny noses. - Allows rest. Suitable For: Allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses. Boxed Contents: 48 Tablets Size: 48 Tablets Shelf Life in Days: 1095 days
general information sudafed pe sinus + allergy & pain relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked ...
More Information
Directions Directions Directions for use Adults and Children 12 years and over: Take 2 tablets every 4-6 hours when necessary. Do not exceed 8 tablets in 24 hours. When to stop: Adults after a few days. Children after 48 hours except on medical advice USAGE ADVICE U
Additional Info GimmeNow Online Store
Ingredients Ingredients Active Ingredients: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg Active Ingredients: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg
Warnings Warnings Do not use ? for children under 12 years ? if you are hypersensitive to any of the ingredients ? if you are taking antidepressants ? if you have taken antihistamines. Ask your doctor before use if you have any medical condition or are taking any
Brand Sudafed
Short Description General Information Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny nose. Provides comfort and allows rest. Get relief from allergy symptoms-including nasal congestion and sinus pressure. -Lactose Free -Gluten Free -Alcohol Free -Saccharin Sodium Free This medicine helps with: - Allergy and hay fever symptoms. - Sinus pain & headache relief. - Blocked or runny noses. - Allows rest. Suitable For: Allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses. Boxed Contents: 48 Tablets Size: 48 Tablets Shelf Life in Days: 1095 days
Write Your Own Review
You're reviewing:Sudafed PE Sinus + Allergy & Pain Relief 48 Tablets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Sudafed PE Sinus + Allergy & Pain Relief 48 Tablets

$32.00